# SDR COEA2018041904911

- Difficulty date: April 19, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 38,074 hours, 45,663 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WASB06
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR, RT OUTBOARD LONGITUDINAL FLOORBEAM IS CRACKED FORWARD OF FRAME 28. REPAIR OF FLOORBEAM PER EA EO 5315-01.
